Economics at your fingertips  

Further Results about Traveling Wave Exact Solutions of the (2+1)-Dimensional Modified KdV Equation

Jian-ming Qi (), Yang Yang (), Xue-hua Tang () and Yong-yi Gu ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-10

Abstract: We used the complex method and the exp(- )- expansion method to find exact solutions of the (2+1)-dimensional mKdV equation. Through the maple software, we acquire some exact solutions. We have faith in that this method exhibited in this paper can be used to solve some nonlinear evolution equations in mathematical physics. Finally, we show some simulated pictures plotted by the maple software to illustrate our results.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2019/3053275

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:3053275